# SDR ASAA2024011747565

- Difficulty date: January 17, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cargo Track
- Part number: 146A750610
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RAIL SPLICE STA 727I, RBL 8.1 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON FLOOR RAIL SPLICE STA. 727I RBL 8.1,ORIGINAL MAT.080,MAT REMOVED .016,MAT REMOVED .064,FOUND OUT OF LIMITS,REMOVED CARGO SLOOR RAIL SPLICE, LOCATED AND DRILLED NEW SPLICE, PN 14647506-10, PO-108018.2, INSTALLED SPLICE IAW B737-900 SRM 53-00-55-1A-2, B737-900 SRM 51-40-02, BAC DWG 146A7503 REF. A TOOLING -T8224K, CAL DUE, 25/OCT/24.
